Dr Florian Eisele

  • Lecturer (School of Mathematics & Statistics)

Research interests

Research Interests

Here is a short (and therefore possibly incomplete) summary of my research interests:

  • Representation theory of finite groups, in particular modular representation theory and representations over a complete discrete valuation ring. As of late, I have been focussing my efforts on Donovan's conjecture.
  • Representation theory of finite-dimensional algebras, in particular when there is some application to group algebras (such as in the case of tau-tilting theory). 
  • Arithmetic of orders and group rings over the integers, in particular questions regarding the unit group of group algebras. 

Research Groups


Publications

List by: Type | Date

Jump to: 2019 | 2018 | 2016 | 2015 | 2014 | 2013 | 2012
Number of items: 10.

2019

Eaton, C. W., Eisele, F. and Livesey, M. (2019) Donovan’s conjecture, blocks with abelian defect groups and discrete valuation rings. Mathematische Zeitschrift, (doi:10.1007/s00209-019-02354-1) (Early Online Publication)

2018

Eisele, F. and Margolis, L. (2018) A counterexample to the first Zassenhaus conjecture. Advances in Mathematics, 339, pp. 599-641. (doi:10.1016/j.aim.2018.10.004)

Eisele, F. , Janssens, G. and Raedschelders, T. (2018) A reduction theorem for τ-rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. (doi:10.1007/s00209-018-2067-4)

Eisele, F. , Geline, M., Kessar, R. and Linckelmann, M. (2018) On Tate duality and a projective scalar property for symmetric algebras. Pacific Journal of Mathematics, 293(2), pp. 277-300. (doi:10.2140/pjm.2018.293.277)

2016

Eisele, F. (2016) Blocks with a generalized quaternion defect group and three simple modules over a 2-adic ring. Journal of Algebra, 456, pp. 294-322. (doi:10.1016/j.jalgebra.2016.03.010)

2015

Eisele, F. , Kiefer, A. and Van Gelder, I. (2015) Describing units of integral group rings up to commensurability. Journal of Pure and Applied Algebra, 219(7), pp. 2901-2916. (doi:10.1016/j.jpaa.2014.09.031)

2014

Eisele, F. (2014) The p-adic group ring of SL2(p f). Journal of Algebra, 410, pp. 421-459. (doi:10.1016/j.jalgebra.2014.01.036)

Eisele, F. (2014) Basic Orders for Defect Two Blocks of ℤpΣn. Communications in Algebra, 42(7), pp. 2890-2907. (doi:10.1080/00927872.2013.773336)

2013

Eisele, F. (2013) On the IYB-property in some solvable groups. Archiv der Mathematik, 101(4), pp. 309-318. (doi:10.1007/s00013-013-0569-1)

2012

Eisele, F. (2012) P-Adic lifting problems and derived equivalences. Journal of Algebra, 356(1), pp. 90-114. (doi:10.1016/j.jalgebra.2012.01.015)

This list was generated on Tue Nov 19 07:08:57 2019 GMT.
Jump to: Articles
Number of items: 10.

Articles

Eaton, C. W., Eisele, F. and Livesey, M. (2019) Donovan’s conjecture, blocks with abelian defect groups and discrete valuation rings. Mathematische Zeitschrift, (doi:10.1007/s00209-019-02354-1) (Early Online Publication)

Eisele, F. and Margolis, L. (2018) A counterexample to the first Zassenhaus conjecture. Advances in Mathematics, 339, pp. 599-641. (doi:10.1016/j.aim.2018.10.004)

Eisele, F. , Janssens, G. and Raedschelders, T. (2018) A reduction theorem for τ-rigid modules. Mathematische Zeitschrift, 290(3-4), pp. 1377-1413. (doi:10.1007/s00209-018-2067-4)

Eisele, F. , Geline, M., Kessar, R. and Linckelmann, M. (2018) On Tate duality and a projective scalar property for symmetric algebras. Pacific Journal of Mathematics, 293(2), pp. 277-300. (doi:10.2140/pjm.2018.293.277)

Eisele, F. (2016) Blocks with a generalized quaternion defect group and three simple modules over a 2-adic ring. Journal of Algebra, 456, pp. 294-322. (doi:10.1016/j.jalgebra.2016.03.010)

Eisele, F. , Kiefer, A. and Van Gelder, I. (2015) Describing units of integral group rings up to commensurability. Journal of Pure and Applied Algebra, 219(7), pp. 2901-2916. (doi:10.1016/j.jpaa.2014.09.031)

Eisele, F. (2014) The p-adic group ring of SL2(p f). Journal of Algebra, 410, pp. 421-459. (doi:10.1016/j.jalgebra.2014.01.036)

Eisele, F. (2014) Basic Orders for Defect Two Blocks of ℤpΣn. Communications in Algebra, 42(7), pp. 2890-2907. (doi:10.1080/00927872.2013.773336)

Eisele, F. (2013) On the IYB-property in some solvable groups. Archiv der Mathematik, 101(4), pp. 309-318. (doi:10.1007/s00013-013-0569-1)

Eisele, F. (2012) P-Adic lifting problems and derived equivalences. Journal of Algebra, 356(1), pp. 90-114. (doi:10.1016/j.jalgebra.2012.01.015)

This list was generated on Tue Nov 19 07:08:57 2019 GMT.

Additional information

Office: room 422